# SDR AALA20100304DFW01

- Difficulty date: March 1, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 36,870 hours, 5,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 26G HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATH LIGHTING AT SEAT 26G, OPS CHECKS NORMAL.
